dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Lei Liu (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


148Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLLei Liu, Yi Shen, Feng Jiang: The Almost Sure Asymptotic Stability and p th Moment Asymptotic Stability of Nonlinear Stochastic Differential Systems With Polynomial Growth. IEEE Trans. Automat. Contr. 56(8): 1985-1990 (2011)

Selection of 1 from 182 records - Lei Liu has 371 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page